# SDR AALA20161125006

- Difficulty date: November 22, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737-800
- Aircraft serial: 31250
- Aircraft time: 488 hours, 203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AFT RIGHT OUTBOARD IS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY IAW AMM 25-64-00.  OPERATIONAL CHECK GOOD.
